# SDR SIMA20130316003

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 24,371 hours, 20,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT EXTERIOR OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT BULB IAW EMB AMM 33-50-07-000-801-A AND INSTALLED NEW BULB IAW EMB AMM 33-50-10-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
